Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

On stability and periodicity in phosphorus nutrient dynamics


Author: E. M. Arnold
Journal: Quart. Appl. Math. 38 (1980), 139-141
MSC: Primary 92A15; Secondary 58F10
DOI: https://doi.org/10.1090/qam/575838
MathSciNet review: 575838
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The stability of an equilibrium and the existence of limit cycles in a three-dimensional dynamical system arising in predator-prey-nutrient dynamics are demonstrated, using center manifold theory. Some implications of this result for limnological applications are discussed.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 92A15, 58F10

Retrieve articles in all journals with MSC: 92A15, 58F10


Additional Information

DOI: https://doi.org/10.1090/qam/575838
Article copyright: © Copyright 1980 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website